Fonctionnelles causales non linéaires et indéterminées non commutatives

Michel Fliess

Bulletin de la Société Mathématique de France (1981)

  • Volume: 109, page 3-40
  • ISSN: 0037-9484

How to cite

top

Fliess, Michel. "Fonctionnelles causales non linéaires et indéterminées non commutatives." Bulletin de la Société Mathématique de France 109 (1981): 3-40. <http://eudml.org/doc/87402>.

@article{Fliess1981,
author = {Fliess, Michel},
journal = {Bulletin de la Société Mathématique de France},
keywords = {causal functional; noncommutative formal power series; Lie series; iterated integrals; Volterra series; input-output behaviour of systems},
language = {fre},
pages = {3-40},
publisher = {Société mathématique de France},
title = {Fonctionnelles causales non linéaires et indéterminées non commutatives},
url = {http://eudml.org/doc/87402},
volume = {109},
year = {1981},
}

TY - JOUR
AU - Fliess, Michel
TI - Fonctionnelles causales non linéaires et indéterminées non commutatives
JO - Bulletin de la Société Mathématique de France
PY - 1981
PB - Société mathématique de France
VL - 109
SP - 3
EP - 40
LA - fre
KW - causal functional; noncommutative formal power series; Lie series; iterated integrals; Volterra series; input-output behaviour of systems
UR - http://eudml.org/doc/87402
ER -

References

top
  1. [1] BARRETT (J. F.). — The use of functionals in the analysis of non-linear physical systems, J. Electronics Control. vol. 15, 1963, p. 567-615. 
  2. [2] BROCKETT (R. W.). — Volterra series and geometric control theory, Automatica, vol. 12, 1976, p. 167-176. Zbl0342.93027MR53 #2458
  3. [3] BROCKETT (R. W.). — Convergence of Volterra series on infinite intervals and bilinear approximations, in Nonlinear Systems and Applications (réd. V. LAKSHMIKANTHAM), p. 39-46, Academic Press, New York, 1977. MR58 #20720
  4. [4] CHEN (K.-T.). — Iterated integrals and exponential homomorphisms, Proc. London Math. Soc., vol. 4, 1954, p. 502-512. Zbl0058.25603MR17,394g
  5. [5] CHEN (K.-T.). — Integrations of paths, geometric invariants and a generalized Baker-Hausdorff formula, Ann. of Math., vol. 65, 1957, p. 163-178. Zbl0077.25301MR19,12a
  6. [6] CHEN (K.-T.). — Integration of paths-a faithful representation of paths by non-commutative formal power series, Trans. Amer. Math. Soc., vol. 89, 1958, p. 395-407. Zbl0097.25803MR21 #4992
  7. [7] CHEN (K.-T.). — Expansions of solutions of differential systems, Arch. Rat. Mech. Anal., vol. 13, 1963, p. 348-363. Zbl0117.04802MR28 #273
  8. [8] CHEN (K.-T.). — Iterated path integrals, Bull. Amer. Math. Soc., vol. 83, 1977, p. 831-879. Zbl0389.58001MR56 #13210
  9. [9] CHOMSKY (N.) et SCHÜTZENBERGER (M. P.). — The algebraic theory of context-free languages, in Computer Programming and Formal Systems (réd. P. BRAFFORT et D. HIRSCHBERG), p. 118-161, North-Holland, Amsterdam, 1963. Traduction française dans Langages, Larousse, Paris, n° 9, 1968, p. 77-118. Zbl0148.00804
  10. [10] DWYER (T. A.) III. — Analytic evolution equations in Banach spaces, in Vector Space Measures and Applications (réd. R. M. ARON et S. DINEEN), t. II, Lect. Notes Math., n° 645, p. 48-61, Springer-Verlag, Berlin, 1978. Zbl0386.35022MR81k:35158
  11. [11] DYSON (F.J.). — The radiation theories of Tomonaga, Schwinger, and Feynman, Physical Rev., vol. 75, 1949, p. 486-502. Zbl0032.23702MR10,418a
  12. [12] FEYNMAN (R. P.). — An operator calculus having applications in quantum electrodynamics, Physical Rev., vol. 84, 1951, p. 108-128. Zbl0044.23304MR13,410e
  13. [13] FINDLEY (W. N.), LAI (J.-S.) et ONARAN (K.). — Creep and relaxation of nonlinear viscoelastic materials, North-Holland, Amsterdam, 1976. Zbl0345.73034MR55 #4839
  14. [14] FLAKE (R. H.). — Volterra series representation of time-varying nonlinear systems, Proc. 2nd I.F.A.C. Congr. p. 91-99, Butterworths, Londres, et Oldenbourg, Munich, 1964. 
  15. [15] FLIESS (M.). — Sur la réalisation des systèmes dynamiques bilinéaires, C. R. Acad. Sc., Paris, t. 277, série A, 1973, p. 923-926. Zbl0273.93005MR48 #5686
  16. [16] FLIESS (M.). — Sur les systèmes dynamiques bilinéaires qui sont linéaires, C. R. Acad. Sc., Paris, t. 278, série A, 1974, p. 1147-1149. Zbl0281.93004MR49 #12128
  17. [17] FLIESS (M.). — Sur divers produits de séries formelles, Bull. Soc. Math. Fr., t. 102, 1974, p. 181-191. Zbl0313.13021MR50 #7125
  18. [18] FLIESS (M.). — Matrices de Hankel, J. Math. Pures Appl., t. 53, 1974, p. 197-222 (erratum, t. 54, 1975, p. 481). Zbl0315.94051MR51 #583
  19. [19] FLIESS (M.). — Séries de Volterra et séries formelles non commutatives, C. R. Acad. Sc., Paris, t. 280, série A, 1975, p. 965-967. Zbl0309.93028MR52 #2673
  20. [20] FLIESS (M.). — Un outil algébrique : les séries formelles non commutatives, in Mathematical Systems Theory (réd. G. MARCHESINI et S. K. MITTER), Lect. Notes Econom. Math. Syst., n° 131, p. 122-148, Springer-Verlag, Berlin, 1976. Zbl0363.93008MR58 #33179
  21. [21] FLIESS (M.). — Un calcul symbolique non commutatif pour les asservissements non linéaires et non stationnaires, in Optimization Techniques (réd. J. CÉA), part. 2, Lect. Notes Comput. Sc., n° 41, p. 496-509, Springer-Verlag, Berlin, 1976. Zbl0357.93016
  22. [22] FLIESS (M.). — Mise en évidence d'effets non linéaires nouveaux grâce aux variables non commutatives, J. Physique, Coll. C. 5, suppl. n° 8, t. 39, 1978, p. 21-22. 
  23. [23] FLIESS (M.). — Développements fonctionnels en indéterminées non commutatives des solutions d'équations différentielles non linéaires forcées, C. R. Acad. Sc., Paris, t. 287, série A, 1978, p. 1133-1135. Zbl0402.93027MR80c:93050
  24. [24] FLIESS (M.). — A note on Volterra series expansions for nonlinear differential systems, I.E.E.E. Trans. Automat. Control, vol. 25, 1980, p. 116-117. Zbl0429.93028MR80m:93058
  25. [25] FLIESS (M.). — Une approche algébrique du développement fonctionnel des solutions d'équations différentielles non linéaires forcées, in Analyse des Systèmes, Astérisque, vol. 75-76, 1980, p. 95-103, Paris. Zbl0458.93029MR81h:93034
  26. [26] FLIESS (M.). — Stabilité d'un type élémentaire d'équations différentielles stochastiques à bruits vectoriels, Stochastics, vol. 4, 1980, n° 3. Zbl0454.93053MR82e:60094
  27. [27] FLIESS (M.) et JACOB (G.). — Topologies pour certaines fonctions de lignes non linéaires ; application aux asservissements, C. R. Acad. Sc., Paris, t. 282, série A, 1976, p. 321-324. Zbl0361.46003MR56 #4932
  28. [28] GILBERT (E. G.). — Functional expansions for the response of nonlinear differential systems, I.E.E.E. Trans. Automat. Control, vol. 22, 1977, p. 909-921. Zbl0373.93022MR58 #9553
  29. [29] GRÖBNER (W.). — Die Lie-Reihen un ihre Anwendungen (2e édition), VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. Zbl0157.40301
  30. [30] GÜTTINGER (W.). — Product of improper operators and the renormalization problem of quantum field theory, Progress Theoret. Physics, vol. 13, 1955, p. 612-626. Zbl0065.21601MR17,332d
  31. [31] HILLE (E.) et PHILLIPS (R. S.). — Functional analysis and semi-groups (2e édition), American Mathematical Society, Providence, R. I., 1957. Zbl0078.10004MR19,664d
  32. [32] KRENER (A. J.). — Local approximation of control systems, J. Differential Equations, vol. 19, 1975, p. 125-133. Zbl0276.93020MR55 #2243
  33. [33] LAMNABHI-LAGARRIGUE (F.) et LAMNABHI (M.). — Détermination algébrique des noyaux de Volterra associés à certains systèmes non linéaires, Ricerche di Automatica, vol. 10, 1979, p. 17-26. MR84k:93020
  34. [34] LANGOUCHE (F.), ROEKAERTS (D.) et TIRAPEGUI (E.). — Functional integral methods for stochastic fields, Physica, vol. 95 A, 1979, p. 252-274. MR80b:82006
  35. [35] LAPPO-DANILEVSKY (J. A.). — Mémoires sur la théorie des systèmes des équations différentielles linéaires, Réimpression : Chelsea, New York, 1953. Zbl0051.32301
  36. [36] LESIAK (C.) et KRENER (A. J.). — The existence and uniqueness of Volterra series for nonlinear systems, I.E.E.E. Trans. Automat. Control, vol. 23, 1978, p. 1090-1095. Zbl0393.93009MR80a:93082
  37. [37] LÉVY (P.). — Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. Zbl0043.32302
  38. [38] LUBBOCK (J. K.) et BANSAL (U. S.). — Multidimensional Laplace transforms for solutions of nonlinear equations, Proc. I.E.E., vol. 116, 1969, p. 2075-2082. MR46 #5954
  39. [39] MCSHANE (E. J.). — Stochastic calculus and stochastic models, Academic Press, New York, 1974. Zbl0292.60090MR56 #1457
  40. [40] MORTON (J. B.) et CORRSIN (S.). — Consolidated expansions for estimating the response of a randomly driven nonlinear oscillator, J. Statistical Physics, vol. 2, 1969, p. 153-194. 
  41. [41] REE (R.). — Lie elements and an algebra associated with shuffles, Ann. of Math, vol. 68, 1958, p. 210-220. Zbl0083.25401MR20 #6447
  42. [42] ROMAN (S. M.) et ROTA (G.-C.). — The umbral calculus, Advances Math., vol. 27, 1978, p. 95-188. Zbl0375.05007MR58 #5256
  43. [43] SCHETZEN (M.). — The Volterra and Wiener theories of nonlinear systems, Wiley, New York, 1980. Zbl0501.93002MR81g:93121
  44. [44] SCHÜTZENBERGER (M. P.). — On the definition of a family of automata, Information Control, vol. 4, 1961, p. 245-270. Zbl0104.00702MR24 #B1725
  45. [45] SCHÜTZENBERGER (M. P.). — On a theorem of R. Jungen, Proc. Amer. Math. Soc., vol. 13, 1962, p. 885-890. Zbl0107.03102MR26 #350
  46. [46] SCHWARTZ (L.). — Sur l'impossibilité de la multiplication des distributions, C. R. Acad. Sc., Paris, t. 239, 1954, p. 847-848. Zbl0056.10602MR16,265e
  47. [47] SEGAL (I. E.). — Mathematical cosmology and extragalactic astronomy, Academic Press, New York, 1976. MR58 #14894
  48. [48] SUSSMANN (H. J.). — Semigroup representations, bilinear approximation of input-output maps, and generalized inputs, in Mathematical Systems Theory (réd. G. MARCHESINI et S. K. MITTER), Lect. Notes Econom. Math. Syst. n° 131, p. 172-191, Springer-Verlag, Berlin, 1976. Zbl0353.93025MR58 #33232
  49. [49] TAYLOR (J. L.). — Functions of several non commuting variables, Bull. Amer. Math. Soc., vol. 79, 1973, p. 1-34. Zbl0257.46055
  50. [50] UZES (C. A.). — Mechanical response and the initial value problem, J. Math. Physics, vol. 19, 1978, p. 2232-2238. Zbl0434.70019MR58 #25208
  51. [51] VOLTERRA (V.). — Leçons sur les fonctions de lignes, Gauthier-Villars, Paris, 1913. JFM44.0458.01
  52. [52] VOLTERRA (V.) et PÉRÈS (J.). — Théorie générale des fonctionnelles, t. I, Gauthier-Villars, Paris, 1936. Zbl0015.30501JFM62.0455.01
  53. [53] WIENER (N.). — Nonlinear problems in random theory, Wiley, New York, 1958. Zbl0121.12302MR20 #7337

Citations in EuDML Documents

top
  1. Mihály Petreczky, Realization theory for linear and bilinear switched systems: A formal power series approach
  2. Mihály Petreczky, Realization theory for linear and bilinear switched systems: A formal power series approach
  3. Yao-Zhong Hu, Paul-André Meyer, Sur les intégrales multiples de Stratonovitch
  4. Michel Fliess, Vers une notion de dérivation fonctionnelle causale
  5. Mikhail Krastanov, Marc Quincampoix, Local small time controllability and attainability of a set for nonlinear control system
  6. Michel Fliess, Dorothée Normand-Cyrot, Algèbres de Lie nilpotentes, formule de Baker-Campbell-Hausdorff et intégrales itérées de K.T. Chen
  7. Mikhail Krastanov, Marc Quincampoix, Local small time controllability and attainability of a set for nonlinear control system
  8. Jean-Yves Enjalbert, Hoang Ngoc Minh, Propriétés combinatoires et prolongement analytique effectif de polyzêtas de Hurwitz et de leurs homologues

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.